# SDR MALA040439

- Difficulty date: June 5, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3150 · Central Warning
- Part: Socket
- Condition: Loose
- Location: Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN L/P BLEED IS CLOSED RIGHT BLEED CLOSED LIGHT DOES NOT ILLUMINATE, THOUGH MASTER CAUTION LIGHT AND CWP A/C LIGHT DO ILLUMINATE.  LAMPS CHECK GOOD ON RIGHT BLEED CLOSED LIGHT.  MAINTENANCE FOUND LIGHT SOCKET (LAMPHOLDER) TO NOT BE FULLY SETTED IN SLOT.  AFTER CYCLING POWER AND RESETTING LAMPHOLDER ON OVERHEAD PANEL, OPS CHECK GOOD OFF BLEED CLOSED LIGHT AT THIS TIME.  PILOT RELAMPED BUT DID NOT FULLY SET HOLDER.
